DOI QR코드

DOI QR Code

ON THE INITIAL VALUES OF SOLUTIONS OF A GENERAL FUNCTIONAL EQUATION

Chung, Jae-Young;Kim, Do-Han

  • Received : 2009.08.31
  • Published : 2011.03.31

Abstract

We consider a general functional equation with time variable which arises when we investigate regularity problems of some general functional equations. As a result we prove the regularity of the initial values of the solutions. Also as an application we prove the regularity of solutions of some classical functional equations and their distributional versions.

Keywords

unctional equation;convolution;generalized function;heat kernel

References

  1. J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, Cambridge, 1989.
  2. J. Aczel and J. K. Chung, Integrable solutions of functional equations of a general type, Studia Sci. Math. Hungar. 17 (1982), no. 1-4, 51-67.
  3. J. Chang and J. Chung, The stability of the sine and cosine functional equations in Schwartz distributions, Bull. Korean Math. Soc. 46 (2009), no. 1, 87-97. https://doi.org/10.4134/BKMS.2009.46.1.087
  4. J. Chung, A functional equation of Aczel and Chung in generalized functions, Adv. Difference Equ. 2008 (2008), Art. ID 147979, 11 pp.
  5. J. Chung, Stability of approximately quadratic Schwartz distributions, Nonlinear Anal. 67 (2007), no. 1, 175-186. https://doi.org/10.1016/j.na.2006.05.005
  6. J. Chung, A distributional version of functional equations and their stabilities, Nonlinear Anal. 62 (2005), no. 6, 1037-1051. https://doi.org/10.1016/j.na.2005.04.016
  7. J. Chung, S.-Y. Chung, and D. Kim, Generalized Pompeiu equation in distributions,Appl. Math. Lett. 19 (2006), no. 5, 485-490. https://doi.org/10.1016/j.aml.2005.08.001
  8. E. Y. Deeba, E. L. Koh, P. K. Sahoo, and S. Xie, On a distributional analog of a sum form functional equation, Acta Math. Hungar. 78 (1998), no. 4, 333-344. https://doi.org/10.1023/A:1006551410698
  9. E. Deeba, P. K. Sahoo, and S. Xie, On a class of functional equations in distribution, J. Math. Anal. Appl. 223 (1998), no. 1, 334-346. https://doi.org/10.1006/jmaa.1998.5995
  10. E. Y. Deeba and S. Xie, Distributional analog of a functional equation, Appl. Math.Lett. 16 (2003), no. 5, 669-673. https://doi.org/10.1016/S0893-9659(03)00065-X
  11. I. M. Gelfand and G. E. Shilov, Generalized Functions. II, Academic Press, New York, 1968.
  12. L. Hormander, The Analysis of Linear Partial Differential Operators. I, Springer-Verlag, Berlin-New York, 1983.
  13. A. Jarai, A remark to a paper of J. Aczel and J. K. Chung, Studia Sci. Math. Hungar. 19 (1984), no. 2-4, 273-274.
  14. L. Schwartz, Theorie des distributions, Hermann, Paris, 1966.
  15. J. M. Speiser, H. J. Whitehouse, and N. J. Berg, Signal processing architectures using convolutional technology, Real time Signal Processing, SPIE 154 (1978), 66-80.
  16. L. Szekelyhidi, The stability of the sine and cosine functional equations, Proc. Amer. Math. Soc. 110 (1990), no. 1, 109-115. https://doi.org/10.1090/S0002-9939-1990-1015685-2
  17. L. Szekelyhidi, On the Levi-Civita Functional Equation, Forschungszentrum Graz, Mathematisch-Statistische Sektion, Graz, 1988.